# SDR SWI20231006400

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHAFFING NOTED ON L/H WING T/E RIB ADJACENT TO OTBD GRND SPOILER ACTUATOR (MARKED),MX#26956242     (C-CHECK RO 10/4/2023)    BLENDED OUT CHAFE AT EDGE OF L/H WING T/E RIB ADJACENT TO OUTBOARD GROUND SPOILER ACTUATOR REF. CRJ-700 SRM 51-12-00-001-001-A01 AND REO 670-57-51-508 REV -- DATED 2023-08-11. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
